Thunderstorm Wind, Hamilton
- When
- June 6, 11:52 AM EST
- Where
- Hamilton County, Indian Lake
- Measured
- 60 kt (69 mph) estimated gust
- Reported by
- TRAINED SPOTTER
- Coordinates
- 43.783, -74.267
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before the first event at Jun 6, 11:40 AM EST, 12 minutes earlier.
AREA FORECAST DISCUSSION...UPDATES NATIONAL WEATHER SERVICE ALBANY NY 1240 PM EDT MON JUN 6 2005 .SHORT TERM (TODAY THROUGH TUESDAY)...TORNADO WATCH IN EFFECT. SEE PREVIOUS DISCUSSION CONCERNING SEVERE WEATHER TODAY. WILL UPDATE ZONES SHORTLY BASED ON NEW GRIDS. PACKAGE WILL BE REISSUED LATER. ON TUESDAY...STILL A QUESTION ON THUNDERSTORMS THREAT TUESDAY AFTERNOON WITH PASSAGE OF SECONDARY COLD FRONT AND ASSOCIATED VORT MAX. AHEAD OF FRONT MET MOS PUSHING TEMPERATURES TO OVER 90 IN THE HUDSON VALLEY. MAVS 5-10 DEG F LOWER. AIR HAS DRIED SOME BUT SOME MOISTURE REMAINS. KEY MAY BE WARM LAYER ABOUT 12 K FT AND ITS POTENTIAL TO CAP ACTIVITY. YESTERDAYS NAM HAD NO CAP. 00Z RUN DID ALTHOUGH IT WAS QUESTIONABLE WHETHER IT WAS STRONG ENOUGH TO PREVENT CONVECTION. LIFTING AN 84/63 SURFACE PARCEL IS ENOUGH TO CLEAR CAP AND PROVIDE DECENT INSTABILITY. GFS SOUNDINGS - A LITTLE COOLER AND A LITTLE MOISTER IN THE LOW LEVELS. WITH DEEP MIXED LAYER COULD MIX DOWN DRIER AIR LOWERING SFC/BOUNDARY LAYER DEWPOINTS AND REDUCING INSTABILITY. WILL CONTINUE LOW CHANCE POPS. 00Z GFS BOTH SUNDAY AND TODAY SHOWED STRONG CAP ALTHOUGH YESTERDAYS 12Z LOST IT. A CHANGE FROM YESTERDAY ON NAM FOR TUESDAY NIGHT AND WEDNESDAY AS IT BRINGS FRONT BACK TO THE NORTH WITH H8 +18C INTO SRN NEW YORK BY WEDNESDAY AFTERNOON. NAM LOOKS TO BE HAVING ITS USUAL MOISTURE ISSUE INFLATING LOW LEVEL MOISTURE. GFS RETURNING FRONT BUT DRY SO WILL LEAVE FORECAST AS IS FOR NOW. && .LONG TERM (THURSDAY THROUGH MONDAY)... HPC GUIDANCE FAIRLY CONSISTENT WITH EXTENDED FORECAST WE HAVE GOING. CHANCE OF SHOWERS AND THUNDERSTORM FRIDAY INTO THE WEEKEND AND EARLY NEXT WEEK. HIGH TRIES TO BUILD DOWN INTO THE NORTHEAST OVER THE WEEKEND AND MAY COOL THINGS A BIT SUNDAY. WILL KEEP IT DRY BASED ON LOWER HPC POPS THAT DAY AND DESIRE NOT TO HAVE 4 STRAIGHT DAYS OF PRECIP. && .AVIATION... DEVELOPING MVFR/IFR CONDITIONS IN TSRA/HZ. A FEW THUNDERSTORMS LATE TODAY MAY CONTAIN WIND GUSTS EXCEEDING 50 KNOTS AND LARGE HAIL. && && .HYDROLOGY...RIVERS...STREAMS AND RESERVOIRS ARE CONTINUING TO RUN BELOW NORMAL FOR EARLY JUNE. WEATHER THREAT FOR TODAY WILL BE THUNDERSTORMS. ANY THUNDERSTORMS THAT DO DEVELOP...HAVE THE POTENTIAL OF PRODUCING HEAVY DOWNPOURS. PRECIPITABLE WATER VALUES EXCEED 1.5 INCHES. SOME SIGNIFICANT WITHIN BANK RISES WILL BE POSSIBLE IN HEAVY DOWNPOURS. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...NONE. MA...NONE. NY...NONE. VT...NONE. &&
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 1233 PM EDT MON JUN 6 2005 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-071100- BENNINGTON VT-EASTERN ALBANY NY-EASTERN COLUMBIA NY- EASTERN DUTCHESS NY-EASTERN GREENE NY-EASTERN RENSSELAER NY- EASTERN SCHENECTADY NY-EASTERN ULSTER NY-EASTERN WINDHAM VT- HAMILTON NY-MONTGOMERY NY-NORTHERN BERKSHIRE MA-NORTHERN FULTON NY- NORTHERN HERKIMER NY-NORTHERN LITCHFIELD CT-NORTHERN SARATOGA NY- NORTHERN WARREN NY-NORTHERN WASHINGTON NY-SCHOHARIE NY- SOUTHEAST WARREN NY-SOUTHERN BERKSHIRE MA-SOUTHERN FULTON NY- SOUTHERN HERKIMER NY-SOUTHERN LITCHFIELD CT-SOUTHERN SARATOGA NY- SOUTHERN WASHINGTON NY-WESTERN ALBANY NY-WESTERN COLUMBIA NY- WESTERN DUTCHESS NY-WESTERN GREENE NY-WESTERN RENSSELAER NY- WESTERN SCHENECTADY NY-WESTERN ULSTER NY-WESTERN WINDHAM VT- 1233 PM EDT MON JUN 6 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NEW YORK AND ADJACENT WESTERN NEW ENGLAND. .DAY ONE... TORNADO WATCH 414 IN EFFECT UNTIL 600 PM. .DAYS TWO THROUGH SEVEN... THUNDERSTORMS ARE POSSIBLE TUESDAY...FRIDAY AND SATURDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTERS ARE ACTIVATED IN THE FOLLOWING COUNTIES... IN CONNECTICUT... LITCHFIELD. IN MASSACHUSETTS... BERKSHIRE. IN NEW YORK... ALBANY...COLUMBIA...DUTCHESS...GREENE... RENSSELAER...SCHENECTADY...ULSTER...HAMILTON... MONTGOMERY...FULTON...HERKIMER...SARATOGA... WARREN...WASHINGTON...SCHOHARIE. IN VERMONT... BENNINGTON...WINDHAM. OKEEFE
The Ft Drum radar (KTYX), 114 km away, was scanning. The volume nearest the first event began at 16:51 UTC.
1 thunderstorm wind. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in New York in 2005Every state in 2005This day in weather historyWarnings in New York, June 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5460243.